# SDR IPXA2B76338

- Difficulty date: December 1, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U5817129
- Condition: Gouged
- Location: Bs 1920 Lbl 98
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL HAS A 6" X 4" GOUGE & HOLE THROUGH TOP SKIN.  FABRICATED A NEW FLOOR PANEL REF EOB747-5320-49233-A.
